Top answers from doctors based on your search:
Disclaimer

does marijuana cause dilated pupils

A 32-year-old female asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Resolor: I tried researching this for you. Are you obtaining prucalopride in the us? I was not able to find information regarding pupillary changes with this ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 41-year-old member asked:
Dr. Michael Moran
32 years experience Cardiology
Adrenaline surge...: Adrenaline is the principal mediator of the "fight or flight" response. This prepares your body for immediate action. Pupils dilate to increase light ... Read More
A 56-year-old member asked:
Dr. Jeffrey Davis
15 years experience Ophthalmology
Yes: Having your eye dilated for an eye exam can cause vision blurryness that is temporary.
A 65-year-old female asked:
Dr. John Hanna
34 years experience Family Medicine
Emotions: Pupil dilation can be caused by an emotional state or arousal. There are also many drugs that can result in changes in pupils and then the same drug ... Read More
A 25-year-old female asked:
Dr. Andrew Seibert
34 years experience Gastroenterology
Not sure.: If the room is dark when this is happening, this may be normal. However, are you on any medications which may cause pupil dilation? If it persists, th ... Read More
1
1 thank
A 32-year-old female asked:
Dr. Dan Fisher
26 years experience Internal Medicine
Why?: Turning on the lights will do it. Unless of course the dilation is drug induced.
2
2 thanks
A 47-year-old member asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
29 years experience Geriatrics
Go see eye doctor: 1st need to find cause of dilated pupils. Are they symmetric? If not, need to get evaluated for anisocoria (https://www.merckmanuals.com/home/eye-diso ... Read More
A 30-year-old male asked:
Dr. Richard Bensinger
51 years experience Ophthalmology
Circulatory problem: When you turn your head there might be some degree of arterial compression which can cause these symptoms, especially with the vertebral arterial circ ... Read More
A 41-year-old member asked:
Dr. Richard Bensinger
51 years experience Ophthalmology
4-7 days: Atropine is a strong and persistent dilator of the pupil. It will last 3-7 days in most depending upon the biochemistry of the pupil and the color of ... Read More
1
1 thank
A 25-year-old female asked:
Dr. Nestor Del rosario
33 years experience Addiction Medicine
Mydriasis: It's called mydriasis and it has been reported to occur in a few patients on paxil (paroxetine). It was studied as people with anxiety, depression, et ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month